# SDR 9705053202

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Failed
- Location: Nr 1 Flap Contl
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING CONFIGURATION FOR APPROACH, RECEIVED F/CTL FLAPS LOCKED MESSAGE.  FLAPS LOCKED IN POSITION THREE OR LESS.  FOLLOWED COCKPIT OPERATING MANUAL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 SLAT/FLAP CONTROL COMPUTER.  OPERATIONAL CHECK OK.
